# SDR GTIA2024121938609

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N994NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11951
- Aircraft time: 2,077 hours, 1,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 16420
- Condition: Inoperative
- Location: Zone 200
- Part time: 130 hours, 57 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE INOP.-R&R AFT MEGAPHONE IAW AMM 25-65-51, OPS TEST OK. MOC # 110495.
